| Model Number |
43304 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Codes |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the product experienced leakage, which required removal and escalated intervention to place a picc line.Additional information received from the customer indicated that the device was placed on (b)(6) 2026.On (b)(6) 2026, the picc was found to be leaking at the hub and was discontinued.According to the customer, after multiple unsuccessful picc attempts by nursing and providers, on (b)(6) 2026, the patient was taken to the or and broviac central line was placed in the internal jugular vessel.The multiple attempts cause permanent scarring of the vessel.
Additional Manufacturer Narrative
Section d2a product code(additional code): foz.An investigation is currently underway.Upon completion, the results will be forwarded.
Additional Manufacturer Narrative
The device history record (dhr) for lot 2430400161 were reviewed and no anomalies related to the reported issue were observed.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to determine the root cause.We will continue to monitor reports and take actions as applicable.